International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part I

An empirical mathematical study of mobile phone subscribers in India


Author(s): Dr. Umesh Kumar Gupta

Abstract: Earlier the mobile phone subscribers were very small in number. But latter on the users kept on increasing. Now a days billions of mobile phone subscribers are there world wide. Previous 2 decades has seen the rapid increase in mobile phone subscribers. The present paper work tries to analysis this phenomena focusing on the mobile phone users in India, with the help of mathematical model.

Pages: 688-690 | Views: 185 | Downloads: 5

Download Full Article: Click Here
How to cite this article:
Dr. Umesh Kumar Gupta. An empirical mathematical study of mobile phone subscribers in India. Int J Stat Appl Math 2018;3(2):688-690.
Call for book chapter
International Journal of Statistics and Applied Mathematics